MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 28 malfunction events.The event was related to suction loss while laser was firing.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
H10: serial numbers of the devices and quantity (b)(6).Unknown.Ten (10) investigations were completed during the period.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Fifteen (15) investigations were completed during the period.From those only four (4) had the product returned, one (1) had a photo of the product returned and for ten (10) product was not returned.From the returned products all four (4) products had no issues found.Their visual inspections did not reveal any obvious defects or damages.Functionality test were performed, and the results were found within specifications.The reported event were not confirmed.Ten (10) investigations - a review of the records related to the devices that included labeling, manuals, trending, and device history record (dhr) showed that the devices and its components met all specifications prior to being released.The reported event were not confirmed.One (1) investigation was performed using the picture provided by the customer.A photo analysis of image revealed that tubing had become disconnected from the suction ring assembly.For this reported event, lot number was not reported and cannot be obtained.Therefore, manufacturing record review cannot be performed.The reported event is confirmed through photo analysis however, product malfunction and product deficiency cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: two (2) investigations were completed during the period.A review of the records related to the device that included labeling, manuals, trending and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: four (4) investigations were completed during the period.The products were returned and evaluated.A visual inspection of the returned products did not reveal any obvious defects or damages.Functionality test were performed, and the result were found not within specifications.The reported events are confirmed.A review of the records related to the devices that included labeling, manuals, trending, and device history record (dhr) showed that the devices and its components met all specifications prior to being released.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: two (2) investigations were completed during the period.The products were returned and evaluated.A visual inspection of 3 of the returned products did not reveal any obvious defects or damage and one product revealed a kink in the tubing into the fluid reservoir assembly.How and when this kink was introduced cannot be verified.Functionality tests were performed, and for 2 of the products the result were found within specifications and for the other 2 the devices were found not within specifications.The reported event was confirmed for those not within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key21923372
Report Number3012236936-2025-000110
Device Sequence Number4085432
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778
Combination Product (Y/N)N
PMA/510(K) Number
K170322
Exemption NumberVMSR
Number of Events Summarized28
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0180-1201
Device Catalogue Number0180-1201
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/28/2025
10/28/2025
01/28/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown